MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP KIT; PRECISETYPE HEA BEADCHIP KIT

BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP KIT; PRECISETYPE HEA BEADCHIP KIT
Model Number 800-20202-08
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer inquired about an indetermined call ( ic) on a run.Upon review, ic is on v antigen.Customer repeated the sample and got a negative result for v antigen.They did further investigation and determined the sample had been previously tested in (b)(6) 2021, which had a positive result for v antigen.Only known patient history is sickle cell (scd), no history of transplant.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 09nov2023, updated mdr with follow-up 002 addressing the additional information from the fda for missing results of the investigation.The requested investigation findings, conclusion and health impact assesment have been updated accordingly.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP KIT
Common Device Name
PRECISETYPE HEA BEADCHIP KIT
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive
suite# 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
9084449591
MDR Report Key16956398
Report Number3005967741-2023-00002
Device Sequence Number6850753
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number22-118-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer04/21/2023
04/21/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date10/12/2023
11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown